Xeloda’s initial side effects after one week

After just one week on Xeloda® and not even completing the first week off, I can assuredly note that the first few side effects on the list are in my pocket. I note that losing hair is not a side effect for this chemo, an unusual perk. The first three are as strongly represented with me as possible, though I still adhere to my NPR (no-puke rule) in spite of the great retching sessions I am enjoying.

Today was a bit of an improvement over yesterday when I could barely keep myself awake for more than two minutes. I do  not know how I made it through the therapy session. Fatigue is always present, but I can see that it takes a special front-row seat now that I am on this chemotherapy. For anyone who might think that because Xeloda is in pill form and thus is less toxic, make no mistake, it is every bit of the fun that chemo promises despite its gentle delivery.

5 6 7 8
© 2004–2012 Donna Peach. All rights reserved.

Advertisements

3 responses to “Xeloda’s initial side effects after one week

  1. Keeping you in my prayers always Donna.

  2. Debbie Rosengren

    Prayers for you Donna.

  3. Still praying for you Donna

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s